MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 4.0IN BNS; E-Z CLEAN BLADE MOD 4.0 INCH BNS

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 4.0IN BNS; E-Z CLEAN BLADE MOD 4.0 INCH BNS
Catalog Number 0014AMBN
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.
 
Event or Problem Description
It was reported that during an unknown procedure, an insulation fell off from the tip during use.It is unknown how the procedure was completed.There were no adverse consequences for the patient reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/12/2018.Investigation summary: customer reported that the insulation fell off from the tip during use.Photo review and physical product inspection found the modified insulation was pulled off and detached from the electrode.Damage was observed on detached modified insulation and also electrode insulation.The cause of the report is most likely the result of the blade being exposed to heavy pressure, possibility during the cleaning of the blade.A review of the of the possible dhr's shows this product was originally manufactured to specifications and there is no evidence of device defect or malfunction.

Brand Name
E-Z CLEAN BLADE MOD 4.0IN BNS
Common Device Name
E-Z CLEAN BLADE MOD 4.0 INCH BNS
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key7765168
Report Number1721194-2018-00027
Device Sequence Number11077486
Product Code GEI
UDI-Device Identifier10614559103210
UDI-Public10614559103210
Combination Product (Y/N)N
PMA/510(K) Number
K862221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0014AMBN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2018
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/12/2018
Patient Sequence Number1